Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Failed steroid on herniated disc - unable to use arms

I would post this as a follow up to my earlier posting, but the forum won't let me reply to anyone's posting to ask more questions. so I'm just posting another forum topic.

I took prednisone for 13 days. It make my arms 1000x worse than before starting it. Does anyone have any experience with this? Did function of your arms come back? I went from functioning around the home, cooking, etc. (with pain) to needing full time care for myself and my children. I went back on Mobic to help with pain. Anyone experience not only no help with symptoms but a complete worsening to the point that your life has been significantly altered? I haven't gone to the ER yet, since I have a spine appointment on Jan 16. But I'm wondering if I should since my arms are weakening.


Sign In or Register to comment.